# SDR DALA2015102506492

- Difficulty date: October 22, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 86,155 hours, 37,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Bs 360
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR AREA, SUPPORT CHANNEL FOR AFT DRAIN HAS SURFACE CORROSION, BS 360, RBL 55.  REMOVED CORROSION AT R-1 DOOR LOWER FLOOR SUPPORT CHANNEL BS 360, RBL 55 IAW SRM 51-10-02, SUPPORT CHANNEL BS 360, RBL 55 IAW SRM 51-10-02 SUPPORT WITH ORIGINAL THICKNESS .063 MATERIAL LOSS 0.020, MATERIAL REMAINING .043 FOUND TO BE OUT OF LIMITS IAW   SRM 53-10-15.  R & R FLOOR SUPPORT, PN 141N5160078, PO 650DL-00146 IAW DRW 141N5160, REV B, INSTALLED FLOOR SUPPORT CHANNEL IAW DWG 141N5160, REV B.
